# SDR SWAA2024101542042

- Difficulty date: September 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LOCATED BOOST PUMP TANK 2 TRAILING EDGE IRSS144 AT RT WING (2 EA) 2024-559051<[01] REPLACED BRACKET LOCATED BOOST PUMP TANK 2 TRAILING EDGE IRSS144 AT RT WING (2 EA) IAW B737-800 IAW B737-800 AMM 28-22-41-000-801 STEP 2.H.(8) AND AMM 28-22-41-400-801 STEP 3.H.(16) THRU 3.H.(22)(B). PERFORMED BONDING TEST. TEST IS OK   MEASURED VALUE: 0.3 MILLIOHMS   TOOL USED: BONDING MILLIOHMETER  P/N: 620LK S/N: 21A3027 DUE DATE: 29/JUL/25;[02] CORRECTED STEP 1: REPLACED BRACKET LOCATED BOOST PUMP TANK 2 TRAILING EDGE IRSS144 AT RT WING (2 EA) IAW B737-800 AMM 28-22-41-000-801 STEP 2.H.(8) THRU (10) AND AMM 28-22-41-400-801 STEP 3.H.(16) THRU 3.H.(22)(B); 3.H.(23)(A)2); 3.H.(23)(C) THRU (F); AND 3.H.(24). PERFORMED BONDING TEST. TEST IS OK  MEASURED VALUE: 1.0 MILLIOHMS  TOOL USED: BONDING MILLIOHMETER P/N: 620LK S/N: 21A3027 DUE DATE: 29/JUL/25;[03] CERTIFIED CORRECTIVE ACTION STEP 2
